# SDR MASA200601923

- Difficulty date: July 21, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 2,718 hours, 2,110 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6338 PHX  - CAPTAIN REPORTED RUDDER LIMIT FAULT STATUS MSG.  MX PERFORMED S-POST TEST, FAULT CLEARED.  ACFT CONTINUED OPERATIONS.
